By Topic

Kharitonov-like results in the space of Markov parameters

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Hollot, C.V. ; Dept. of Electr. & Comput. Eng., Massachusetts Univ., Amherst, MA

The largest stability box in the space of Markov parameters is determined. This result relies of Markov's theorem of determinants which gives a stability test (for a family of polynomials) involving only two (vertex) polynomials. V.L. Kharitonov's theorem (1978), which works for boxes in polynomial coefficient space, requires four polynomials to be stable

Published in:

Automatic Control, IEEE Transactions on  (Volume:34 ,  Issue: 5 )